# SDR SWAA2019110438565

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 53,985 hours, 26,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE EMERGENCY EXIT ROW LIGHT LENS MISSING AT ROW 13.          / INSTALLED EGRESS LIGHT COVER IAW SIP.
